# SDR AALA201707139005

- Difficulty date: July 12, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 9,072 hours, 4,426 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CENTER TANK NR 2 FUEL PUMP ECAM FAULT, WHEN PUMP TURNED ON. MAINTENANCE ACCOMPLISHED OPERATIONAL TEST OF THE NR 2 CENTER FUEL PUMP IAW AMM 28-21-00-710-007A. NO FAULTS FOUND.
